Access count of this item: 50

Files in This Item:
File Description SizeFormat 
1659-10.pdf596.94 kBAdobe PDFView/Open
Title: Some asymptotic expansions of the Eisenstein series (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: Noda, Takumi
Author's alias: 野田, 工
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 106
End page: 115
URI: http://hdl.handle.net/2433/140930
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.